Key-minimal cryptosystems for unconditional secrecy. / Mitchell, Chris J; Godlewski, Philippe.

In: Journal of Cryptology, Vol. 3, No. 1, 1990, p. 1-25.

Research output: Contribution to journalArticle

Published

Documents

  • Kmcfus

    Submitted manuscript, 1 MB, PDF document

Links

Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalJournal of Cryptology
Volume3
Issue number1
DOIs
Publication statusPublished - 1990
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 6525300